Please use this identifier to cite or link to this item: http://hdl.handle.net/10773/4118
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMalinowska, A.B.pt
dc.contributor.authorTorres, D.F.M.pt
dc.date.accessioned2011-10-11T14:20:41Z-
dc.date.issued2011-
dc.identifier.issn1862-4472pt
dc.identifier.urihttp://hdl.handle.net/10773/4118-
dc.description.abstractWe prove Euler-Lagrange and natural boundary necessary optimality conditions for problems of the calculus of variations which are given by a composition of nabla integrals on an arbitrary time scale. As an application, we get optimality conditions for the product and the quotient of nabla variational functionals. © 2010 Springer-Verlag.pt
dc.description.sponsorshipFCTpt
dc.description.sponsorshipCIDMApt
dc.description.sponsorshipFEDER/POCI 2010pt
dc.language.isoengpt
dc.publisherSpringer Verlagpt
dc.relationdx.doi.org/10.1007/s11590-010-0222-xpt
dc.relation.urihttp://www.scopus.com/inward/record.url?eid=2-s2.0-77954795670&partnerID=40&md5=357f65e18bc5f7346178a1b725c28a8c-
dc.rightsrestrictedAccesspor
dc.subjectCalculus of variationspt
dc.subjectComposition of functionalspt
dc.subjectDualitypt
dc.subjectEuler-Lagrange equationspt
dc.subjectNatural boundary conditionspt
dc.subjectTime scalespt
dc.titleA general backwards calculus of variations via dualitypt
dc.typeotherpt
dc.peerreviewedyespt
ua.distributioninternationalpt
degois.publication.firstPage587pt
degois.publication.issue4pt
degois.publication.lastPage599pt
degois.publication.titleOptimization Letterspt
degois.publication.volume5pt
dc.date.embargo10000-01-01-
Appears in Collections:MAT - Artigos

Files in This Item:
File Description SizeFormat 
[171]A_general_backwards_calculus_of_variations_via_duality.pdf180.65 kBAdobe PDF    Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.